# SDR DALA2015111006891

- Difficulty date: October 29, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 860-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FOUND WHITE SEAT TRACK WAS REMOVED BS 860-879, RBL 45.  REMOVED INTERCOSTAL, RBL 45, BS 860-879.  FABRICATED NEW INTERCOSTAL DIM 20" X 6" IAW DOC 143N5156, REV A, LOCATED DRILLED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 AND 51-40-05.
